MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. GOLD RELOAD FOR ECHELON 45; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. GOLD RELOAD FOR ECHELON 45; STAPLE, IMPLANTABLE
Catalog Number ECR45D
Medical Device Problem Code Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 11/30/2023.D4: batch # 101c78.Investigation summary: the product was returned to ethicon endo-surgery for evaluation.Visual inspection and functional testing were conducted on the returned reload.Visual analysis of the returned sample determined that one ecr45d reload was received for analysis; it was noted to be damaged and bent at the proximal end.The reload was received unfired.Upon evaluation of the reload, the reload pan was noted to be partially dislodged at the proximal end side, with 8 double drivers and 2 single drivers missing.No functional test was performed due to the condition of the reload.It is possible that the damage noted on the returned reload was due to improper handling of the reload.Please reference the instruction for use for more information.Device history review a manufacturing record evaluation was performed for the finished device batch number 101c78, and no non-conformances related to the reported complaint condition were identified.
 
Event or Problem Description
It was reported that during the unk surgery, noted that cartridge base loose and could not install.Changed the new one to complete surgery.There was no patient consequence reported.No additional information can be provided.

Brand Name
GOLD RELOAD FOR ECHELON 45
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
PR  
3035526892
MDR Report Key18237489
Report Number3005075853-2023-08867
Device Sequence Number3225623
Product Code GDW
UDI-Device Identifier10705036001737
UDI-Public10705036001737
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K051002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberECR45D
Device Lot Number225C33
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/23/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/02/2023
Initial Report FDA Received Date11/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown